MAUDE Adverse Event Report: Encore Medical L.P DJO SURGICAL; 44MM RSP GLEN HD +8MM,

Encore Medical L.P DJO SURGICAL; 44MM RSP GLEN HD +8MM,
Catalog Number 508-44-101
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Laxity (4526)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to infection / dislocation.
 
Additional Manufacturer Narrative
The agent reported "(doctor stated the patient was potentially infected with dislocation.Doctor removed the 44 neutral head off the baseplate, and removed the posterior 5.0 14mm locking screw from the baseplate.Doctor replaced implanted a new glenosphere 36 +4.Doctor then removed the original poly on the humerus which was a small shell 44 std +4.He inserted a small shell 12mm spacer and a small shell 36 std +4 poly.)".The previous surgery and the surgery detailed in this event occurred 5 years and 7 months apart.Item number: 508-44-101, item description: 44mm rsp glen hd +8mm, lot number: 877c1034, part revision: c, product type: shoulder, manufacturer date: 06/22/2016, expiration date: 06/17/2022.This evaluation is limited in scope as limited information was provided to djo surgical - austin for review.If information regarding cultures identified in the infection, the severity of the infection or any other relevant information is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were the source or had a direct connection with the patient's infection.Root cause: the root cause of this complaint was a revision surgery due to an infection and dislocation.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the possible infection or inhibited the patient's immune system.There are multiple factors that may contribute to an infection that are outside the control of djo surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.

Brand Name
DJO SURGICAL
Common Device Name
44MM RSP GLEN HD +8MM,
Manufacturer (Section D)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key50136694
Report Number1644408-2026-01466
Device Sequence Number13381589
Product Code KWS
UDI-Device Identifier00888912024785
UDI-Public00888912024785
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Catalogue Number508-44-101
Device Lot Number877C1034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-04-114 Lot. Unknown.; 509-02-444 Lot. 965W1012.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale